# SDR AALA202205021957

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 36,323 hours, 4,166 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS'S WINDSHIELD HAS ARCING ON UPPER EDGE TERMINAL BLOCK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
